# SDR R61A2018111641139

- Difficulty date: October 26, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 39,015 hours, 24,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086119005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND PASSENGER CABIN FLOOR FRAME 90BL 0" FLOOR SUPPORT CORRODED AT FASTENER HOLE. BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-75-16. REPLACED FLOOR SUPPORT 170-86119-005 IAW SRM 53-23-10 AND SRM 51-40-08.
